Share Facebook
Crohn's Disease Forum » General IBD Discussion » Advice needed please, warning very long story


01-06-2015, 08:28 PM   #1
Jenny41
 
Join Date: Aug 2011
Location: Herndon, Virginia
Advice needed please, warning very long story

Hello Everyone,

I am having a rough time and would like a little encouragement and advice. Last year was a trying year for me. I am a nurse but had to quit my job in last April. I was experiencing pain when stressed and after eating, one we have plenty of with patient loads and often eating whenever you can on the run. My GI ordered a CTE that showed mild thickening in the terminal ileum and low level active disease. She advised to increase the Bentyl to 4x daily prn, and a low residue diet. Pain did not go away, it increased. She did a colonoscopy in May that showed numeral mucosal ulcerations a partial obstruction. I was prescribed Imuran 50mgs along with the Cimzia injections I've been on for 2 years. Pain still did not go away. Another CTE done in October that showed small bowel edema, reactive lower right quadrant lymph nodes, inflammation and acute on chronic crohn's disease involving the distal and terminal ileum. Imuran increased to 150mgs and 60mgs of prednisone added. This is when things get really interesting. Not only did I still have pain but all the side effects of prednisone also. I was admitted to the hospital 3 times between late Oct and Nov. I have finally tapered off prednisone so symptoms are better. The problem now is I was without the Imuran a number of days because the prescription was written for 1 a day and not due for refill until the 9th of this month. i finally got the nurse to call the new order for 3x daily so I could restart the medication. Now I am experiencing diarrhea after every meal, which is a new symptom for me, abdominal pain and nausea. I am afraid to call the GI because of fear of being put back on Prednisone. Do you think I am once again experiencing a flare? Do you think the symptoms will go away once the med is in my system again?
01-06-2015, 08:36 PM   #2
DJW
Forum Monitor
 
DJW's Avatar
 
Join Date: Jul 2013
Location: Ontario

My Support Groups:
Hi.

You have had a tough year; my heart goes out to you.
I don't know if the symptoms will go away with imuran or if this requires prednisone again. My opinion is to talk to the doctor. What ever you decide don't let it go on to long.

I hope you feel better soon. Sending you my support.
__________________
Crohn's Disease
DX 1978 (12 yrs old)
Ileostomy at 19

Visit Crohn's and Colitis Canada:
http://www.crohnsandcolitis.ca/site/...tis_Canada.htm

Living in Ontario with no drug benefits?

Trillium Drug Program:
http://www.health.gov.on.ca/en/publi..._trillium.aspx

Dave
01-06-2015, 11:32 PM   #3
Trysha
Senior Member
 
Trysha's Avatar
 
Join Date: Aug 2009

My Support Groups:
Sorry to hear you are having such a bad time and hope you will soon be feeling better
It would be advisable for you to let your doctor know what is happening especially since you are experiencing new symptoms.
You probably know this deep down since you are a nurse.
Don,t waste any more time get in touch with the doc as soon as possible and before it gets any worse
Feel better soon
Hugs and best wishes
Trysha
Reply

Crohn's Disease Forum » General IBD Discussion » Advice needed please, warning very long story
Thread Tools


All times are GMT -5. The time now is 12:40 PM.
Copyright 2006-2017 Crohnsforum.com